# SDR HEEA111203

- Difficulty date: September 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N767P
- Make and model: Skrsky S76C
- Aircraft serial: 760599
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 7655009006108
- Part serial: 5856
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 GENERATOR FAIL LIGHT CAME ON 20 MINUTES INTO CRUISE FLIGHT.  EXECUTED EMERGENCY PROCEDURE, DID NOT RESET.  RETURNED TO DEPARTURE.  MAINTENANCE REPLACED STARTER GENERATOR.
